# SDR SWI2025F00788

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS661+32 BETWEEN STGR 18L AND STGR 19L. (MARKED)  (C-CHECK RO 06/29/2025)REMOVED DAMAGE STUB FRAME AND INSTALLED NEW STUB FRAME AT FS661+32 BETWEEN STR 18L AND STR19L REF DWG# SH690-33750 REV: AF AND CRJ900 SRM 51-42-06-001-001-A01; 51-42-21-001-001-A01. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
